# SDR UPS00832718

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME FS 80, L36 AFT SIDE CORRODED.  REMOVED CORROSION FROM FRAME STA 80, L36 AND FOUND TO BE OUT OF LIMITS .  FABRICATED AND INSTALLED REPAIR ANGLE, FILLER, AND DOUBLER IAW STD-53 10-082.
